# SDR A6WA201643953

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031166
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH JC 4DMI17958, PERFORM PERMANENT REPAIR OF RT AILERON UPPER LE.  PERFORMED PERMANENT REPAIR OF RT AILERON UPPER LE IAW SRM 51-42-06, 51-42-21 & 51-42-22.
